# SDR AALA202107129985

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 17,719 hours, 6,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Intermittent
- Location: Door Slides
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT DOOR 4 R AND 4L SLIDE ARMED INDICATION DISAPPEARED ON SD PAGE. FLIGHT ATTENDANT NOTED MINOR MOVEMENT WHEN PRESSED TO ARM IN ARM POSITION GIVING A MOMENTARY SLIDE ARMED LIGHT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
